Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

I had a by pass surgery about seven yrs ago

hallo there,. m sohail. I had a by pass surgery about seven yrs a go, I m 45 yrs of age, m physically fit.but i take one aspirin daily to keep ma blood thin. i nva suffered high blood pressure . now all of a sudden since last year i feel sexually week, week erection . i need to know that , can i take vigara pills if so hw n when and how long ll it last m also a biabetic since last 3 yrs but vry nominal one. thnxz khan
Asked On : Sun, 11 Jul 2010
Answers:  1 Views:  118
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Welcome to HCM.
In your condition viagra is not advisable.
Erectile dysfunction is most of the time caused by mental and physical stress. If you can overcome them, you will need no pills. If the sexual urge is strong enough, erection will come automatically. Try methods to increase your sexual inclination by fantasizing what stimulates you most and don't depend on drugs to get a good erection.
Wishing you all the best.
Answered: Wed, 7 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor